MathSciNet Relay Station
MathSciNet bibliographic data
MR2785587 65N99 (35Q35 76D05 76W05)
Moghimi, S. M.; Ganji, D. D.; Bararnia, H.; Hosseini, M.; Jalaal, M. Homotopy perturbation method for nonlinear MHD Jeffery-Hamel problem. Comput. Math. Appl. 61 (2011), no. 8, 2213–2216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement